# SDR CA960909046

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle Tip
- Condition: Missing
- Location: Fuel Nozzle
- Part time: 8,338 hours
- Stage of operation: NR
- Nature of condition: O, W
- Precautionary procedure: K

## Discrepancy

(CAN) THE CAUSE OF THE FUEL NOZZLE LIBERATION WAS IMPROPER TORQUING AND/OR LOCKING OF THE FUEL NOZZLE TIP. FOUR OTHER FUEL NOZZLES WERE INADEQUATELY TORQUED OR LOCKED. THERE WAS EXTENSIVE HOT SECTION BURNING DAMAGE FROM THE IRREGULAR SPRAY PATTERN OF THE SEPARATED NOZZLE INCLUDING: BASE METAL BURNING OF BOTH COMBUSTIONS LINERS AND THE SMALL EXIT DUCT, BURNING DAMAGE ON 4 HP TURBINE VANE RING SEGMENTS, BURNING ON THE FRONT FLANGE OF THE TURBINE SUPPORT CASE, BURNING AND OVERHEATING OF ALL THE TURBINE BLADES, BURNING ON SEVERAL SHROUD SEGMENTS, BURN THROUGH ON THE VANES OF EVERY TURBINE STATOR AND BURN THROUGH ON 1 TURBINE INTERSTAGE CASE STRUT.
